A 63-year-old man with a history of hepatitis-B-related hepatocellular carcinoma (HCC) in the left lateral portion of the liver received repeated transcatheter arterial chemoembolization (TACE) and salvage radiotherapy. Two months after completing radiotherapy, he presented with dysphagia, epigastric pain, and a protruding abdominal mass. Computed tomography showed that the bulging mass was directly invading the adjacent stomach. Endoscopy revealed a fistula from the HCC invading the stomach. Although the size of the mass had decreased with the drainage through the fistula, and his symptoms had gradually improved, he died of cancer-related bleeding and hepatic failure. This represents a case in which an HCC invaded the stomach and caused a hepatogastric fistula after repeated TACE and salvage radiotherapy.
|Number of pages||4|
|Journal||The Korean journal of hepatology|
|Publication status||Published - 2010 Dec|
All Science Journal Classification (ASJC) codes